# SDR UPS97222156

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162261
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WIDE SPREAD PITTING CORROSION ON NR 2 KREUGER FLAP.  CORROSION BEYOND REPAIRABLE LIMITS OF SRM 57-50-1.  NR 2 KREUGER FLAP ASSY REPLACED IAW MM 27-81-01.
